Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1991, Volume 31, Number 8, Pages 1146–1159 (Mi zvmmf3033)  

Optimization of a Monte Carlo experiment on functionals in a Hilbert space

A. V. Lipin, E. V. Sedunov

Leningrad

Full text: PDF file (1354 kB)
References: PDF file   HTML file

English version:
USSR Computational Mathematics and Mathematical Physics, 1991, 31:8, 18–27

Bibliographic databases:
UDC: 519.676
MSC: Primary 65C05; Secondary 65J05
Received: 10.11.1989
Revised: 17.05.1990

Citation: A. V. Lipin, E. V. Sedunov, “Optimization of a Monte Carlo experiment on functionals in a Hilbert space”, Zh. Vychisl. Mat. Mat. Fiz., 31:8 (1991), 1146–1159; U.S.S.R. Comput. Math. Math. Phys., 31:8 (1991), 18–27

Citation in format AMSBIB
\Bibitem{LipSed91}
\by A.~V.~Lipin, E.~V.~Sedunov
\paper Optimization of a Monte Carlo experiment on functionals in a Hilbert space
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1991
\vol 31
\issue 8
\pages 1146--1159
\mathnet{http://mi.mathnet.ru/zvmmf3033}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1134114}
\zmath{https://zbmath.org/?q=an:0747.65003}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1991
\vol 31
\issue 8
\pages 18--27
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JM77500003}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3033
  • http://mi.mathnet.ru/eng/zvmmf/v31/i8/p1146

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:129
    Full text:58
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021